# SDR DALA2022011100215

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frm 62 S40-41r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 DENT EXTERNAL SKIN LOCATED AT FR 62 AND BTW STR 40R TO STR 41R AT LOWER FUSELAGE. CORRECTIVE ACTION: INSPECTED PER A320 SRM 53-41-11. OK FOR CONTINUED SERVICE. CONTINUE ON MON. (2081596)
